# SDR MTNA20250327001

- Difficulty date: March 27, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N988FE
- Make and model: Cessna 208B
- Aircraft serial: 2400
- Aircraft time: 5,523 hours, 6,209 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Inoperative
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FOR FLIGHT 8300 EWR-IAD, THE PIC IDENTIFIED THE TRANSPONDER WAS INOP AND COMPLETED AN AIR RETURN, DECLARING NO EMERGENCY AND LANDING UNEVENTFULLY.
